A 29-year-old female asked:
Disclaimer

breakthrough bleeding on period from depo-provera shot tiny paper cuts on vagina...kind of itchy..no pain slight burning?

1 doctor answer
Dr. Liesa Harte
28 years experience Family Medicine
Yeast?: The itching and tiny paper cuts make me wonder if you may have a yeast infection. See a doctor to be checked for this, or try an OTC yeast medication.
Answered on Nov 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It sounds like you may have developed a yeast infection. This commonly occurs after taking antibiotics. When a yeast infection is present the vaginal ... Read More
1
1 thank
A member asked:
Dr. Yash Khanna
56 years experience Family Medicine
It may be from depo: It may be related to Depo-Provera shots and can happen when you get off it.You should consult your gynecologist for it.
A 24-year-old female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Get checked: You may have an internal yeast infection, so you might try an OTC treatment. If it doesn't help you should get checked.
A 27-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
No side effect: An itchy vagina is not a known side effect of depotprovera.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month